# SDR GLBA2001056

- Difficulty date: March 7, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 11,414 hours, 15,436 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Part number: 1143840391
- Part serial: 0687
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O - RIGHT ENVIROMENTAL FAILURE.  REPLACED PRESSURE SWITCH, OPS CHECKED SYSTEM GOOD.
